A member asked:

Recent diagnosis add-mildimprov on concerta.doc add lamotrigine & now signic improv.why lamictal? i don't have bipolar.can i substitute w/ssri &get sameeffect

3 doctors weighed in across 2 answers
Dr. Kevin Passer answered

Specializes in

Lottlrigine acts as a Mood Stabilizer. The ADHD mediication can cause moodiness problems. Lamotrigine can help one's mood be nore stable. What reason did the doctor have for putting you on it? I don't have enough information, but please, don't ferl VAD if it tirns out you may have a slight touch of the condition. I avoid stimulants in my patitence with Bipolar Disorder. Good luck

Answered Jun 26, 2014

4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Judith Tellerman answered

Specializes in Clinical Psychology

Your medication should be managed by a Psychiatrist who understands your medical and psychological history. If you are not confident in your Doctor please see another for a second opinion. Please see a Clinical Psychologist with expertise in multiple types of psychotherapy to help.

Answered Aug 11, 2022

0 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...